# SDR ASAA2017041120415

- Difficulty date: April 11, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- Aircraft time: 56,268 hours, 22,040 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Spring
- Part number: 6616691502
- Condition: Broken
- Location: Aft Cargo Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AIRCRAFT ARRIVED AT THE GATE WITH AFT CARGO DOOR OPEN.  ACFT GROUNDED.  REMOVED AFT CARGO INTERIOR DOOR LINING, INTERIOR DOOR HANDLE AND PANEL  IAW AMM 52-31-14-000-801.  FOUND A SPRING BROKEN, REPLACED THE SPRING IAW AMM 52-31-14-400-801.  PERFORMED CARGO DOOR SYSTEM TEST IAW AMM 52-31-00-700-801, DOOR HANDLE TORQUE TEST PASSED.  FOUND AFT BEAM E STOP SPIN LOCK SPRING MISSING IAW AMM 52-31-00-820-801, ADJUSTED STOP PIN TO CORRECTED DIMENSION AND INSTALLED LOCK SPRING.
